# SDR DALA2020121104053

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,722 hours, 24,004 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DIV-TO BOI FOR ENGINE 1 REVERSER UNLOCKED ECAM MESSAGE.  CREW SHUT THE ENGINE DOWN.  NO BUFFETING REPORTED.  CORRECTIVE ACTION: LOCKED OUT REVERSER AND DEFERRED, PER MEL (12/10 SEA).  PERFORMED T/R TEST MULTIPLE TIMES, NO FAULTS.  REMOVED AND REPLACED BLOCKER DOOR LATCH, CHECKS OK.
